# SDR AALA202310113997

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 21,372 hours, 8,826 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DIFFICULT TO OPEN.  TIGHTENED SCREW, CLEANED AND LUBRICATED ALL HINGE POINTS. FUNCTIONAL CHECK GOOD. PER CMM 25-47-21. ** (CLOSED).
